Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mixing $ k$-fold independent processes of zero entropy


Author: L. Flaminio
Journal: Proc. Amer. Math. Soc. 118 (1993), 1263-1269
MSC: Primary 60G10; Secondary 28D05, 28D20
MathSciNet review: 1154245
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each fixed $ k$ we give a simple construction of a stochastic process $ ({X_n})$ which is mixing, has zero entropy, and such that any $ k$-tuple of the $ {X_n}$ are independent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G10, 28D05, 28D20

Retrieve articles in all journals with MSC: 60G10, 28D05, 28D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1154245-2
PII: S 0002-9939(1993)1154245-2
Article copyright: © Copyright 1993 American Mathematical Society